Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 29, Number 4

The weakly nonlinear large-box limit of the 2D cubic nonlinear Schrödinger equation
Erwan Faou, Pierre Germain and Zaher Hani.
J. Amer. Math. Soc. 29 (2016), 915-982
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3522607
Testing the manifold hypothesis
Charles Fefferman, Sanjoy Mitter and Hariharan Narayanan.
J. Amer. Math. Soc. 29 (2016), 983-1049
Abstract, references and article information
Full-text PDF
MathSciNet review: 3522608
Defining totality in the enumeration degrees
Mingzhong Cai, Hristo A. Ganchev, Steffen Lempp, Joseph S. Miller and Mariya I. Soskova.
J. Amer. Math. Soc. 29 (2016), 1051-1067
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3522609
Uniform exponential mixing and resonance free regions for convex cocompact congruence subgroups of $\operatorname{SL}_{2}(\mathbb{Z})$
Hee Oh and Dale Winter.
J. Amer. Math. Soc. 29 (2016), 1069-1115
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3522610
On a problem by Steklov
A. Aptekarev, S. Denisov and D. Tulyakov.
J. Amer. Math. Soc. 29 (2016), 1117-1165
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3522611
Weak mixing directions in non-arithmetic Veech surfaces
Artur Avila and Vincent Delecroix.
J. Amer. Math. Soc. 29 (2016), 1167-1208
Abstract, references and article information
Full-text PDF
MathSciNet review: 3522612
American Mathematical Society